Articles related to QUIZ
MKSAP Quiz: 2-week History of Fatigue, Poor Appetite, Arthralgia, and Rash
On exam, this 19-year-old woman has malar rash characterized by pink-violet papules and plaques with no other physical finding. ANA is positive and urinalysis is remarkable for 3+ blood and protein. What test is the most appropriate next step?
Dermatology January 25th 2023
MKSAP Quiz: 1-week History of Burning Pain, Rash
This 62-year-old man had a lung transplant 3 years previously for IPF and is on tacrolimus, mycophenolate, and prednisone. Which therapy is most appropriate for their zoster outbreak? IV acyclovir Oral famciclovir Oral valacyclovir Herpes zoster vaccine
Allergy & Immunology January 19th 2023
MKSAP Quiz: Recently Identified Monoclonal Protein
A 61-year-old woman taking methotrexate for RA, which has been stable for several years, has new monoclonal protein discovered on routine follow-up. Physical and routine labs are normal. Electrophoresis displays an IgG κ monoclonal protein spike of 0.8 g/dL. What is the proper follow-up?
Family Medicine/General Practice January 11th 2023
In Deep Trouble: A Diagnostic Quiz
A 68-year-old Caucasian man complained of blurry vision while reading and visited the eye clinic for a thorough eye examination. His best-corrected baseline visual acuity with +1.00/+2.25 glasses was 20/20 OD and 20/25 OS at distance and close-up. External testing revealed normal confrontation fields and no afferent pupillary impairment, which were ordinary. A +2.75D enhancement enhanced near vision. The anterior segment evaluation resulted in a normal reading of 15 mm Hg OD and 14 mm Hg OS on the Goldmann applanation tonometer. What could it be?
Ophthalmology January 9th 2023
MKSAP Quiz: Evaluation for Confusion
A 63-year-old man is seen in the ER for new onset confusion. He has been taking codeine-guaifenesin as directed for a URI. Respirations are shallow and the rate is 10/min. Pupils are miotic and the patient is somnolent. Exam and vitals are otherwise normal. The confusion resolves with administration of naloxone. Why did this patient most likely have the drug reaction?
Emergency Medicine December 21st 2022